Detail publikace

Generalizations of jets and reflections in the theory of connections

Originální název

Generalizations of jets and reflections in the theory of connections

Anglický název

Generalizations of jets and reflections in the theory of connections

Jazyk

en

Originální abstrakt

Classical holonomic jets are generalized to nonholonomic jets and furthermore, to quasijets, which are in fact certain vector bundle morphisms. Higher order connections are viewed as sections of r-th order jet prolongation of a fibered manifold. This approach is prolonged to quasijets and obtained quasiconnections are studied.

Anglický abstrakt

Classical holonomic jets are generalized to nonholonomic jets and furthermore, to quasijets, which are in fact certain vector bundle morphisms. Higher order connections are viewed as sections of r-th order jet prolongation of a fibered manifold. This approach is prolonged to quasijets and obtained quasiconnections are studied.

BibTex


@article{BUT40523,
  author="Miroslav {Kureš}",
  title="Generalizations of jets and reflections in the theory of connections",
  annote="Classical holonomic jets are generalized to nonholonomic jets and furthermore, to quasijets, which are in fact certain vector bundle morphisms. Higher order connections are viewed as sections of r-th order jet prolongation of a fibered manifold. This approach is prolonged to quasijets and obtained quasiconnections are studied.",
  chapter="40523",
  journal="Publicationes Mathematicae, Maďarsko",
  number="3-4",
  volume="59",
  year="2001",
  month="january",
  pages="339",
  type="journal article - other"
}